# SDR AUS20010965

- Difficulty date: September 4, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563B1US
- System (JASC): 3242 · Brake
- Part: Hose
- Part number: AS11506K0346
- Condition: Failed
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 BRAKE HOSE FRACTURED AND LEAKING.
